# SDR 02FDEA00802

- Difficulty date: November 6, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 25,437 hours, 14,862 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Leaking
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LOST A SYSTEM HYDRAULICS.  PERFORMED CHECKLISTS AND RED TAB PROCEDURES.  DECLARED EMERGENCY, CALLED MOCC.  AFTER SLAT ACTUATOR CHANGE PER 27-80-6282 SERVICED HYD SYS PER MM 12-12-000-3.  OPS CHECK GOOD.
